(m, q)-isometries on metric spaces

  1. Bermúdez, T. 1
  2. Martinón, A. 1
  3. Müller, V. 2
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Mathematical Institute, Czech Academy of Sciences
Journal of Operator Theory

ISSN: 0379-4024

Year of publication: 2014

Volume: 72

Issue: 2

Pages: 313-329

Type: Article

Export: RIS
DOI: 10.7900/jot.2013jan29.1996 SCOPUS: 2-s2.0-84920616509 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus